# SDR AALA20110815TUL02

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 65,513 hours, 23,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR CRACKED AT INNER CHORD AT UPPER FRAME.  INSTALLED DOUBLER REPAIR PER SRM 52-10-02 REPAIR 1 AND EA COMP- 52-018655 DATED 08/15/2011.
